Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Using gestone and having dizziness, muscle pain. Is it normal?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
hi i m using gestone 400 mg tablet for four days and it causes heavy dizziness, confusiond and muscle pain. Are these side effects normal or should i discontinue the medicine. Also please advice that whether gestone 400 mg id similar to gestofit 400 mg.
Posted Sun, 21 Jul 2013 in Birth Control
Answered by Dr. Kulsoom Qureshi 58 minutes later
Thanks for your question.
Yes, these are some of the reported side effects of Gestone. I do not advise you to discontinue the drug on your own but you should report these to your prescribing physician. Your doctor knows the most about you, your problems, medical history & is in a better position to give you alternatives without such side effects.
Gestone & Gestofit are similar drugs & are indicated for use in common conditions.
However, you should consult your doctor before switching over.
Best Regards.
Above answer was peer-reviewed by
Follow-up: Using gestone and having dizziness, muscle pain. Is it normal? 51 minutes later
Also I wanted to ask that I m 14 weeks pregnant and experienced mild vaginal bleeding during the 10th week so my doctor prescribed me gestone and duphaston out of which she advised me to continue taking gestofit... is it safe to take gestofit during pregnancy and will these symptoms hamper the growth of my baby
Answered by Dr. Kulsoom Qureshi 26 hours later
Thanks for your question.
All these medicines contain progesterone, which is naturally present in females & is very important for hormonal support of pregnancy.
These drugs are very commonly used in early pregnancy in women who are prone to miscarriage. There are many studies that support their use in pregnancy & many that do not prove them to be beneficial. Conclusion is that these are still used very commonly & have no proven ill effect on the growth of the baby.
Hope I have addressed your concerns. Please write back if you need to discuss this further.
Best of luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor